Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dark burn patch on face. Done chemical peeling. What can I do?

hi i have a dark burn patch on the face as a result of using an expired antibiotic spray. I did 5 session of chemical peeling but nothing. it is on the face and i am super ultra depressed with a big patch. what can i do? i as well have fordyce spots that is 80% covering the upper lip and 10% covering the lower lip and the spots are traveling day by day to cover larger areas of the lips. they told me laser might cause a scar but i am desperate, what can I do?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..thanks for writing here.Since you got black spot after using antibiotic spray,it is possible that you have developed dermatitis and you have to apply atopical steroid like momate cream for 1 to 2 weeks,also apply sunscreen at day ,avoid any cosmetics on face ,patch will fade away ,but it will take some time.For your freckels you can either go for laser or simple phenolisation.Sun protection is the rule in any cosmetic treatment.There are many effective lasers and if done properly give excllent results without any scarring.since you have got freckles in lip area get your ultrasonography for abdomen done,since there are some polyps which may be related to it .
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor